# SDR 00FDEA00458

- Difficulty date: July 18, 2000
- Submitted: July 18, 2000
- Operation: Air carrier
- Aircraft: N415FE
- Make and model: Airbus A310-203
- Aircraft serial: 349
- Aircraft time: 36,891 hours, 14,720 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Pitot Tube
- Condition: Blocked
- Location: Nr 1 Adc
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

ON T/O ROLL, CAPT''S AIRSPEED IND ON PFD NEVER GAVE ANY A/S IND.  DISCONNECTED LINE FROM ADC NR 1 BLEW THRU PITOT TUBE, GOT BIG BUG.  PERFORMED LEAK TEST PER AMM 34-10-00-5-01 CONFIG 1.  OPS CHECK GOOD.  AC OK FOR SERVICE.
